Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 931587, 16 pages
http://dx.doi.org/10.1155/2012/931587
Research Article

Closed-Form Solutions for a Nonlinear Partial Differential Equation Arising in the Study of a Fourth Grade Fluid Model

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

Received 27 July 2012; Accepted 10 September 2012

Academic Editor: Mehmet Pakdemirli

Copyright © 2012 Taha Aziz and F. M. Mahomed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taha Aziz and F. M. Mahomed, “Closed-Form Solutions for a Nonlinear Partial Differential Equation Arising in the Study of a Fourth Grade Fluid Model,” Journal of Applied Mathematics, vol. 2012, Article ID 931587, 16 pages, 2012. doi:10.1155/2012/931587